MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 5000 / 3000 CEILING DUO; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 5000 / 3000 CEILING DUO; SURGICAL LIGHT
Model Number 4038210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further investigation is ongoing and results will be provided by a final report.
 
Event or Problem Description
Customer reported damage to the sky lamp during cleaning.The lamp detached from the joint and caused damage to the ceiling and floor.No harm or injury to patient or caregiver was reported this report was filed in our complaint handling system as complaint#: (b)(4).
 
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure "light detached from joint" could confirmed during the inspection.According to the inspection, the screw which secures the sleeve was missing.Following this, the sleeve was obviously unintentionally pushed upwards while the light was being cleaned, causing the locking segment to slip out of the groove and the light head fell down.The sleeve can only be moved if the screw to secure the sleeve against movement was forgotten to be installed or was removed without authorization.According to the service history review the last maintenance was carried out in april 2024.The screw was probably forgotten during this maintenance or was installed incorrectly.A further unauthorized manipulation of the screw can also not be ruled out but is unlikely.The affected parts were exchanged and the device is working as intended.Based on this, no further actions are required.
 
Event or Problem Description
Customer reported damage to the sky lamp during cleaning.The lamp detached from the joint and caused damage to the ceiling and floor.No harm or injury to patient or caregiver was reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
TRULIGHT 5000 / 3000 CEILING DUO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key21376787
Report Number3007143268-2025-00009
Device Sequence Number12869772
Product Code FSY
UDI-Device Identifier00887761995918
UDI-Public887761995918
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4038210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown